+91-9365665504    +91-8724002629    submit@saspublisher.com  

SAS Publishers

(An International Publisher for Academic and Scientific Journals)
Scholars Journal of Physics, Mathematics and Statistics
Volume-5; - Issue-06

Original Research Article

Nov. 30, 2018

Solution and Green’s Function of the Sturm-Liouville Problem with Fuzzy Forcing Function

  Hülya Gültekin Çitil

  Sch J Phys Math Stat | 328-333

  DOI : 10.21276/sjpms.2018.5.6.1


 Abstract  PDF  Full Texts e-Pub

Original Research Article

Nov. 30, 2018

On The Direct and Indirect Methods of Solving Systems of Linear Equations

  Ogunlade Temitope Olu

  Sch J Phys Math Stat | 334-341

  DOI : 10.21276/sjpms.2018.5.6.2


 Abstract  PDF  Full Texts e-Pub

Open Access Policy




This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Copyright @2020 SAS Publishers, India